# SDR UALA2008120806776

- Difficulty date: December 5, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,163 hours, 18,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

G4B GALLEY PRESSURE DECK STA 1682-1720, RBL 53 UNDER WATER DRAIN CHANNEL HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION, TRIMMED OUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR.
